# SDR HEEA955275

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105WK
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 6300 · Main Rotor Drive System
- Part: Driveshaft
- Part number: SKCP24563
- Condition: Defective
- Location: M/R
- Part time: 1,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EACH NUT PLATES DO NOT HAVE LOCKING QUALITY AND S/N AND P/N DECAL PEELING.
